MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS¿ TIBIAL POLY SPACER

ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS¿ TIBIAL POLY SPACER
Catalog Number 25001210E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the dislocated knee was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported by an onkos sales representative, that a patient with eleos proximal femur replacement underwent revision surgery on (b)(6) 2025.Patient dislocated their knee.Only the poly spacer was swapped and revised.This report captures eleos poly spacer.This event will be reported as a serious injury due to the revision procedure.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined due to the insufficient information provided to do a full investigation on the devices history.An mdr has been submitted due to the adverse event.If more information is attained, then this mdr report will be updated.
 
Event or Problem Description

Brand Name
ELEOS¿ LIMB SALVAGE SYSTEM
Common Device Name
ELEOS¿ TIBIAL POLY SPACER
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key23616998
Report Number3013450937-2025-00362
Device Sequence Number18664687
Product Code KRO
UDI-Device IdentifierB27825001210E0
UDI-PublicB27825001210E0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25001210E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale